# SDR 2006FA0000823

- Difficulty date: March 3, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Aircraft: N210SK
- Make and model: Piper PA-34-200
- Aircraft serial: 347250307
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 400890AN2340A
- Condition: Bent
- Location: Nlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS WITH OTHER PROBLEMS LEAD TO SLOP IN THE DOWNLOCK OF THE NOSE GEAR.  THIS CONTRIBUTED TO THE COLLAPSE OF THE NOSE GEAR.  BOLT REPLACED WITH NEW.  (K)
